# SDR DALA2025090806594

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 68,365 hours, 32,716 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OILY SMELL FROM BLEED AIR WHEN TURNING ON APU BLEED.    VISUALLY INSPECTED APU COMPARTMENT AND APU NO DEFECTS FOUND. .
